兰州大学机构库 >数学与统计学院
二维Navier-Stokes方程同位有限体积法的稳定性改进
李旭; 伍渝江; 赵晓丹
2009-12-15
Source Publication高等学校计算数学学报
Issue4Pages:349-368
Abstract1引言考虑不可压缩粘性流体的二维Navier-Stokes方程,它由速度压力公式和连续性方程的耦合组成,假设Ω是R~2的一个有界开区域,其边界为(?)Ω,对于给定的外力项f,我们
KeywordNavier-Stokes equations colocated finite volume scheme stability
Indexed ByCSCD
Language中文
Funding Project甘肃省科技支撑计划
Project Number兰州大学理论物理与数学纯基础科学基金(Lzu07003) ; 甘肃省科技计划(0804NKCA073)资助
CSCD IDCSCD:3787342
Funding OrganizationLZU ; GSSTD
IRIDCNKI:0038656
Department兰州大学数学与统计学院;
甘肃联合大学数学与信息学院
Citation statistics
Document Type期刊论文
Identifierhttp://ir.lzu.edu.cn/handle/262010/145575
Collection数学与统计学院
Recommended Citation
GB/T 7714
李旭,伍渝江,赵晓丹. 二维Navier-Stokes方程同位有限体积法的稳定性改进[J]. 高等学校计算数学学报,2009(4):349-368.
APA 李旭,伍渝江,&赵晓丹.(2009).二维Navier-Stokes方程同位有限体积法的稳定性改进.高等学校计算数学学报(4),349-368.
MLA 李旭,et al."二维Navier-Stokes方程同位有限体积法的稳定性改进".高等学校计算数学学报 .4(2009):349-368.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[李旭]'s Articles
[伍渝江]'s Articles
[赵晓丹]'s Articles
Baidu academic
Similar articles in Baidu academic
[李旭]'s Articles
[伍渝江]'s Articles
[赵晓丹]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李旭]'s Articles
[伍渝江]'s Articles
[赵晓丹]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.